MathSciNet Relay Station
MathSciNet bibliographic data
MR2661494 35Q55 (35J60 35Q51 37K05 37K40 47J30 58E05)
Sirakov, Boyan; Soares, Sérgio H. M. Soliton solutions to systems of coupled Schrödinger equations of Hamiltonian type. Trans. Amer. Math. Soc. 362 (2010), no. 11, 5729–5744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement